# SDR HEEA060158

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304604
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR CONNECTOR PULLED LOOSE, DIRECTIONAL GYRO INOPERATIVE.
